# SDR SIMA0043

- Difficulty date: December 30, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1608
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3617 - FORWARD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  (M)
